# SDR 95FDEA01658

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lt Forging
- Condition: Cracks
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON STA 740 FORGING LT, THREE LOCATIONS BETWEEN STR 23-24L, BETWEEN STR 18-19L, AND BETWEEN STR 19-20L (FWD BAY).
